What are Flarin joint and Muscular Pain Relief Capsules?
Flarin Joint and Muscular Pain Relief capsules are a painkiller that can be used to treat a range of aches and pains. These easy-to-swallow capsules contain 200mg of the active ingredient ibuprofen which works to relieve pain and inflammation in the joints.
What causes joint and muscular pain?
Joint pain is a very common problem that can be caused by a variety of factors. The most common causes of joint and muscular pain are injury and arthritis. Injuries caused by an accident or sport can cause pain in the joint or muscle for a while after the event, as the injury is healing. In older people, joint pain that becomes steadily worse over time is usually a sign for osteoarthritis.
What is osteoarthritis?
Osteoarthritis causes pain and stiffness in your joints which can make mobility and some everyday tasks difficult. The severity of symptoms can fluctuate depending on activity levels and the weather. In more severe cases of osteoarthritis, the symptoms can be experienced continuously. Osteoarthritis can affect any joint in the body, but it commonly affects the knees, hips and small joints in your hands. Symptoms of osteoarthritis include:
- Joint tenderness
- Increased pain and stiffness when your joints have not moved in a while
- Joint appearing slightly larger or ‘knobbly’
- A grating or crackling sound or sensation in the joint
- Limited range of movement
- Weakness and muscle wasting
How can Flarin help to relieve joint and muscular pain?
Flarin contains the active ingredient, Ibuprofen, which belongs to a group of medicines called Non-Steroidal Anti-Inflammatory Drugs which are used to relieve pain, reduce inflammation and relieve high temperatures. Ibuprofen works by reducing the hormones that are responsible for pain and swelling in the body. This product can be used to treat a variety of aches and pains, including:
- Muscle pain
- Joint pain
- Back pain
- Dental pain
- Period pain
- Cold and flu symptoms
How to use Flarin capsules
Swallow the capsules whole with a glass of water. Do NOT chew or crush. For adults, the elderly and children over the age of 12, take 1-2 capsules up to 3 times a day as required.
- Leave at least 4 hours between doses and do NOT take more than 6 capsules in any 24 hour period.
- Flarin is intended for short-term use only and you should take the lowest dose for the shortest time necessary to relieve your symptoms.
- For those aged 18 and over – do NOT take this medicine for longer than 10 days, unless instructed to do so by a doctor.
- For those aged between 12 and 18 – if this product is needed for longer than 3 days or symptoms worse, seek medical advice from your GP
- If symptoms persist or worsen, consult your doctor.
When NOT to use this product
Do NOT take this product if you are allergic to any of the ingredients (see ingredients tab for full list) or if you:
- Have had a worsening of asthma, allergic rash or itchy, runny nose when taking similar medicines
- Have or have had 2 or more occurrences of a stomach ulcer, perforation or bleeding
- Ever had stomach bleeding or a perforation due to NSAIDs
- Are already taking other drugs that belong the NSAID group of medicines
- Are taking aspirin at doses above 75mg daily
- Are in the last 3 months of pregnancy
- Suffer from severe heart, liver or kidney disease
Seek advice from a doctor or a Chemsit4U pharmacist BEFORE taking this product if you:
- Are elderly, as you may be more likely to suffer from side effects
- Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke or problems with the heart, liver, kidney or bowels
- Are allergic to other painkillers
- Suffer from systemic lupus erythematosus (a chronic rheumatic disease)
- Suffer from an allergy
- Suffer from inflammation of the intestines
- Are on a low dose of aspirin (up to 75mg daily)
- Are a smoker
- Are in the first 6 months of pregnancy
- Are 12-18 years old and have not been drinking fluids or have reduced fluid levels due to continuous vomiting or diarrhoea, as there is a risk of kidney damage.
Can I take other medicines with Flarin?
Flarin Joint and Muscular Pain Relief may affect or be affected by some other medicines including:
- Other painkillers (or other NSAIDs)
- Corticosteroids (anti-inflammatory) which can increase the risk of side effects in the stomach, including bleeding
- Serotonin Reuptakes Inhibitors and Lithium (for treating depression, bipolar and mania)
- Cardiac glycosides (for treating heart failure and cardiac arrhythmia)
- Methotrexate (for treating anti-cancer and psoriasis)
- Zidovudine (for treating HIV/AIDs)
- Cyclosporine (prevents rejection after organ transplants
- Mifepristone (emergency contraceptive) – Do NOT take this product for 8-12 days after taking mifepristone as it can reduce its effect
- Tacrolimus (prevent rejection after organ transplants and can be used to treat some skin diseases
- Quinolone (antibiotics)
- Medicines that reduce high blood pressure
ALWAYS READ THE LABEL BEFORE TAKING ANY MEDICATION AND SEEK ADVICE FROM A CHEMIST4U OR GP IF YOU ARE UNSURE.
Like all medicines, Flarin can cause side effects, although not everybody will experience them. If you experience any of the following side effects or anything unusual – stop taking the medicine immediately and see your doctor or pharmacist.
Stop taking this medicine and seek immediate medical attention if you experience:
- Pass blood in your faeces (poo)
- Pass black, tarry faeces
- Vomit any blood or dark particles that look coffee grounds
- Severe hypersensitivity reactions – signs could include swelling of the face, tongue and throat, causing difficulty in swallowing or breathing – breathing problems/wheezing, shortness of breath, worsening of asthma, accelerated heart rate, low blood pressure, severe shock
- Severe forms of skin reactions including rash, itching, hives, redness, blistering and peeling of the skin
- Fluid retention, e.g swollen ankles – this could be sign of kidney problems
- Yellowing of the eyes and/or skin – this may be a sign of liver problems
- Indigestion or heartburn
- Abdominal pain (pains in your stomach) or other abnormal stomach symptoms
- Problems in blood cell production – symptoms include tiredness and lethargy (lack of energy), shortness of breath, pale skin, fever, sore throat, mouth ulcers, flu-like symptoms, unexplained bleeding and bruising.
See patient information leaflet for full list of possible side effects.
Keep this medicine out of the sight and reach of children. Do NOT use this medicine after the expiry date. Keep the capsules in the original pack. Do NOT store above 25°C.
This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk
If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.
Store all medicines out of sight and reach of children.
Please read the included leaflet carefully before using this product.
Please contact your GP if appropriate regarding this product.
Helpful Advice on Medication Restrictions & Addiction
For further information on our medication restrictions policy, please click here.
If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:
*To verify claims visit www.flarin.co.uk/verification
The active ingredient is: ibuprofen 200 mg.
The other ingredients are: Hard fat, glycerol monolinoleate, macrogol 400, gelatin, sorbitol, purified water, Brilliant blue (E133) and Allura red (E129) (may cause allergic reactions). Hard fat and glycerol monolinoleate are lipids. Ink ingredients: Titanium dioxide, isopropyl alcohol, propylene glycol, hypromellose.
Ask a Pharmacist
Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.
|Method||Handling Time||Transit Time||Timescale||Approx Cost|
|Standard Shipping (3-5 Working Days)||1||2||3||£2.95|
|Royal Mail Tracked 24||0||1||1||£4.95|
|Next Day Guaranteed (1 Working Day)||n/a||n/a||n/a||£6.95|
Times are given in working days and are approximate. Costs may change based on order total, day of the week or location within the UK. Ability to hit timescales will depend on whether the products are ordered before a cut off time, as well as additional administration time incurred in reviewing your order.
Please review the estimates at the checkout.
Free UK Delivery on all orders over £30* - Delivery within 3-5 working days.
Standard UK Delivery - £2.95* - Delivery within 3-5 working days.
Express UK Delivery - £4.95** - Delivery within 1-2 working days.
Temperature Controlled Delivery - £8.85 - Delivery within 1-3 working days.
Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.
*Excluding refrigerated products and treatments which are subject to different postage charges.
All our items are sent completely discreet for your peace of mind.
This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist4U either.
We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.
Customers can read our full returns policy by clicking here
Flarin Joint and Muscular Pain Relief 200mg Soft Capsules - 12 Capsules Reviews
Advice & Guides
When we think of arthritis, we mainly think of the joints. But rheumatoid arthritis is more than just hot, stiff and swollen joints–in fact, it can also affect a variety of things, including the skin, eyes, lungs, heart and blood vessels. Whether yourself or a loved...Read More
Many people dislike winter because of the dark mornings, the thick frost coating our car windows, and for some, it’s the start of sore, stiff, achy joints. Why does this happen and how can you ease the discomfort? In this guide we’ll discuss the link...Read More
Looking for the right painkillers to relieve your back pain? Whether it’s the consequence of remote working, or you’re simply seeking an alternative treatment option for a long-standing condition, you’ve come to the right place. In this guide, we’ll suggest a range of painkillers so...Read More